# SDR UALA2013051503370

- Difficulty date: May 14, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 70,691 hours, 12,698 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414460401
- Part serial: 7389
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWS FALSE RETURNS AS AN ARC AT 7 NM FROM NOSE.  BOTH SYS.  ALL TILTS.  R & R WEATHER RADAR ANTENNA IAW AMM 34-43-03.
